# SDR USAA2011122200009

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 37,210 hours, 13,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT WINDSCREEN EMERGENCY EXIT PATH LIGHT LENS MISSING.  INSTALLED LENS ON LT WINDSCREEN EMERGENCY EXIT PATH LIGHT.
